A 37-year-old member asked:
can weight loss program causes hypoglycemia ?
2 doctor answers
Dr. Robert Kwok answered
32 years experience Pediatrics
Sometimes yes: Persons with pre-diabetes or diabetes, or taking medicines that lower one's blood sugar, should spend time discussing dieting with their doctors before starting their diets. A person who has a high level of natural Insulin can feel hypoglycemic soon after a meal. A person who injects himself with Insulin or takes medicine to lower blood sugar, must eat or he can get true hypoglycemia afterwards.
Answered on Dec 5, 2014
A Verified Doctor answered
A US doctor answered Learn more
Low sugar after suga: Hypoglycemia (low blood sugar) can occur after gastric bypass if you eat or drink something with high sugar. Can rarely happen after sleeve. Makes you feel jittery and lightheaded. Avoid sugars. Sugar substitutes are ok.
Answered on Sep 28, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!